# SDR SWAA2021111241551

- Difficulty date: November 8, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 67,505 hours, 40,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Flight Deck
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR STRUCTURE HAS SURFACE CORROSION UNDER CAPTAIN'S SEAT TRACKS.  CLEANED AREA AT FLIGHT DECK FLOOR STRUCTURE UNDER CAPITAN`S SEAT TRACKS AREA PER B737-700 SRM 51-10-02-0G-0 NO CORROSION FOUND ONLY DAMAGED PAINT. VERIFIED STEP 1. OK TO TREAT AND PRIME AREA TREATED AND PRIMED AREAPER B 737-700 AMM 51-21-72-370-804. VERIFIED STEP 3
